12 paper(s) uploaded by zjchen.

Index Title Upload Time Modified Time
1

Green function, Painleve VI equation, and Eisenstein series of weight one

Zhijie Chen National Taiwan University and Tsinghua University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University Chin-Lung Wang National Taiwan University

Complex Variables and Complex Analysis mathscidoc:1608.08002

Journal of Differential Geometry, 208, 185-241, 2018
[ Download ] [ 2016-08-19 10:26:07 uploaded by zjchen ] [ 470 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-19 10:26:07 2018-02-13 17:25:14
2

Unitary monodromy implies the smoothness along the real axis for some Painleve VI equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo Taiwan University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:1610.05001

Journal of Geometry and Physics, 116, 2017
[ Download ] [ 2016-10-05 15:51:22 uploaded by zjchen ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-05 15:51:22 2017-07-16 09:46:20
3

Non-existence of solutions for a mean field equation on flat tori at critical parameter $16\pi$

Zhijie Chen Tsinghua University Ting-Jung Kuo Taiwan University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1610.03002

Communications in Analysis and Geometry
[ Download ] [ 2016-10-06 17:23:46 uploaded by zjchen ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-06 17:23:46 2017-12-06 16:33:53
4

Critical points of the classical Eisenstein series of weight two

Zhijie Chen Tsinghua University Chang-Shou Lin National Taiwan University

Number Theory mathscidoc:1707.24001

Journal of Differential Geometry
[ Download ] [ 2017-07-16 10:12:44 uploaded by zjchen ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-07-16 10:12:44 2018-01-04 19:05:30
5

On reducible monodromy representations of some generalized Lam\'{e} equation

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan Universit Kouichi Takemura Chuo University

Classical Analysis and ODEs mathscidoc:1803.05001

Mathematische Zeitschrift, 288, 679–688, 2018.4
[ Download ] [ 2018-03-18 13:42:25 uploaded by zjchen ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-18 13:42:25 2018-04-04 08:49:45
6

Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-18 13:48:18 -
7

Removable singularity of positive solutions for a critical elliptic system with isolated singularity

Zhijie Chen Taiwan University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1803.03007

Mathematische Annalen, 363, 501-523, 2015.2
[ Download ] [ 2018-03-18 13:52:10 uploaded by zjchen ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-03-18 13:52:10 -
8

The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees, 127, 89-120, 2019
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 162 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-17 10:13:49 2019-06-27 07:58:05
9

Self-dual radial non-topological solutions to a competitive Chern-Simons model

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1901.03005

Advances in Mathematics, 331, 484-541, 2018
[ Download ] [ 2019-01-19 13:08:08 uploaded by zjchen ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-01-19 13:08:08 -
10

Sharp nonexistence results for curvature equations with four singular sources on rectangular tori

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Differential Geometry mathscidoc:1904.10001

American Journal of Mathematics, 2019
[ Download ] [ 2019-04-12 09:12:23 uploaded by zjchen ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-12 09:12:23 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved